| Model Number |
2217-01-059 |
| Medical Device Problem Codes |
Corroded (1131); Device-Device Incompatibility (2919); Material Twisted/Bent (2981); Naturally Worn (2988)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
| Date of Event |
06/11/2020
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Product complaint #: (b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
Event or Problem Description
Prior to thr case, scrub nurse identified damaged sz 59 pinnacle shell trial thread damaged.Would not engage with pinnacle straight inserter handle due to damaged thread.Another pinnacle shell trial tray was opened for the size 59 pinnacle shell trial for case.Case went ahead and went well.Did the event occur during sterile processing? no, did the event occur during field inspection? no, did the event occur during internal service activities such as calibration? no, patient status/ outcome / consequences: unknown, was other medical intervention (e.G.X-rays, additional procedures, prescriptions, otc, revision) required: unknown, is the patient part of a clinical study: unknown, (b)(4).Device property of: none, device in possession of: none.By checking this box i certify that all information that are known/available has been disclosed.If any new information will be made available, the additional information will be submitted through cst.True.
Additional Manufacturer Narrative
Product complaint # (b)(4).This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes joint reconstruction, or its employees that the report constitutes an admission that the product, depuy synthes joint reconstruction, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.
Additional Manufacturer Narrative
Product complaint # = > (b)(4).Investigation summary = > review of the photo confirmed the failure mode.Root cause attributed to the device being worn from normal use and servicing.